# SDR UPS05154

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690UP
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 2612 · Fire Detection
- Part: Fire Det
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER CARGO AFT FIRE LIGHT FLICKERED MOMENTARILY.  LOWER AFT CARGO FIRE DETECTOR TEST NORMAL.  NO PROBLEM AFTER FLICKER.
